ISSN 2149-2263 | E-ISSN 2149-2271 Home      
 
Volume : 22 Issue : 4
Current Issue Archive Popular Article Ahead of Print

   
Quick Search





 
Rectus sheath hematoma due to cough attacks in an elderly patient on oral anticoagulant therapy [Anatol J Cardiol]
Anatol J Cardiol. 2007; 7(2): 235-236

Rectus sheath hematoma due to cough attacks in an elderly patient on oral anticoagulant therapy

Ercan Varol1, Mehmet Özaydın2
1Department of Cardiology Faculty of Medicine, Süleyman Demirel University, Isparta, Turkey
2Department of Cardiology, Faculty of Medicine, Süleyman Demirel University, Isparta



Oral antikoagulan kullanan yaşlı bir hastada öksürük ataklarına bağlı gelişen rektus kası hematomu

Ercan Varol1, Mehmet Özaydın2
1Department of Cardiology Faculty of Medicine, Süleyman Demirel University, Isparta, Turkey
2Department of Cardiology, Faculty of Medicine, Süleyman Demirel University, Isparta



Ercan Varol, Mehmet Özaydın. Rectus sheath hematoma due to cough attacks in an elderly patient on oral anticoagulant therapy. Anatol J Cardiol. 2007; 7(2): 235-236


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share


Similar articles
PubMed
Google Scholar




 
 
KARE Publishing | Copyright © 2018 Turkish Society of Cardiology